MAUDE Adverse Event Report: 3M HEALTH CARE RED DOT¿; ECG ELECTRODE

3M HEALTH CARE RED DOT¿; ECG ELECTRODE
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned complaint samples and plant retains were tested and exceeded the minimum requirements for stud pull testing.No adverse trend was observed for this issue.3m will continue to monitor.
 
Additional Manufacturer Narrative
No information was provided.Reported lot # expiration date information requested.Waiting on this information.Reported lot # manufacture date information requested.Waiting on this information.Product samples were received for evaluation.Analysis is pending.A device history review (dhr) was requested for the reported lot #.A supplemental report will be sent upon returned product evaluation completion.
 
Event or Problem Description
A nurse manager reported that 3m¿ red dot¿ monitoring electrodes with foam tape and sticky gel, model 2570-5, are frequently getting stuck in the lead wires after they are used.Phillips¿ monitors and lead wires are used by the facility.The nurse manager reported the staff has been unable to remove the black portion of the red dot¿ electrodes from the leads, at times, and the 5 lead ekg wires are unusable.

Brand Name
RED DOT¿
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9419419
Report Number2110898-2019-00145
Device Sequence Number2579120
Product Code DRX
UDI-Device Identifier10707387463356
UDI-Public10707387463356
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2570-5
Device Lot Number2021-05 FD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1